# SDR VNAA2015062900001

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 25,621 hours, 25,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM ON UPPER FLANGE HAS FILIFORM CORROSION AT LBL 12 AND RBL 13. REPAIRED MINOR CORROSION AT FS 280.00 CROSSBEAM ON UPPER FLANGE IAW SRM.
